Last reply 6 years ago
horrible painful unsightly bruises :(

i think there may already be a thread about this, but i cant seem to find it!

i’m on rebif, and only inject in my tummy or bottom, my thighs hurt as they are pretty skinny :S
But my tummy is full of painful bruises as is my bottom so it’s really hard to sleep and roll around.

any tips?x

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.

There are no categories assigned yet.

T
6 years ago

Just how skinny are your thighs? I’m as skinny as anything and was on Rebif for 3.5yrs (have just switched to Copaxone). I only ever injected into my thighs and arms (even though my arms are like sticks!) but never had a problem with bruising. I did inject into my tummy a few times but was rather squeamish about it. Have you tried either icing or warming the skin before hand? Otherwise talk to your MS Nurse about it (if you have one) as it won’t do you much good if you’re not getting enough rest :(( x


Gav
6 years ago

You could be onde of the unfortunate few to get injection site reactions, probably worth speaking to your MS nurse I’d have thought.


DjBlack
6 years ago

Hey I’ve been on Rebif for 12 months. I occassionaly get a pretty wild bruise when I do it on my stomach … but I usually do it in the back of my arm, like hold the arm straight out then the injector upside down and there will be a little ‘flabby’ bit where the muscle isn’t tight. Probably my most used spot.

Just try rotate them the best you can 🙂


mschronic
6 years ago

I also bruise on rebif but I’ve never felt any pain. Do you inject on the same site when you inject a certain body part because that could be the reason why you have pain. Hope you get better

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.